MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT
Model Number 78-92002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the plate is broken and will remain implanted.No other information is known at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As described in the event description, the sales rep was informed by the surgeon of the plate breakage after taking a post-op scan.Except for the reported plate breakage, no adverse consequences were reported for this event.The device history records indicate 1 unit (set of 2 plates) was manufactured, accepted into final stock on 2020-dec-15.No issues could be found in the manufacturing or inspection documents.Based on the investigation and the corresponding statistical evaluation there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no corrective and / or preventive actions are deemed necessary at this time.H3 other text : device remains implanted.

Brand Name
FACIAL ID-ORTHOG-2PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key11769473
Report Number0008010177-2021-00025
Device Sequence Number14624950
Product Code JEY
UDI-Device Identifier07613327370935
UDI-Public07613327370935
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number78-92002
Device Catalogue Number78-92002
Device Lot Number2012031028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;